# SDR 9721872715

- Difficulty date: November 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N719RC
- Make and model: Boeing 727-2S7
- Aircraft serial: 22490
- System (JASC): 2424 · AC Regulator
- Part: Regulator
- Condition: Failed
- Location: Nr 3
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF  ROLL, NUMBER THREE GENERATOR DROPPED OFF LINE.  TAKEOFF WAS ABORTED AND RETURNED TO GATE WITHOUT INCIDENT.  REPLACED NUMBER THREE GENERATOR VOLTAGE REGULATOR,  OPERATIONAL CHECK OK.
